Asymptotic and integral equivalence of functional and ordinary differential equations

Jarosław Morchało

Archivum Mathematicum (1990)

  • Volume: 026, Issue: 1, page 37-47
  • ISSN: 0044-8753

How to cite

top

Morchało, Jarosław. "Asymptotic and integral equivalence of functional and ordinary differential equations." Archivum Mathematicum 026.1 (1990): 37-47. <http://eudml.org/doc/18282>.

@article{Morchało1990,
author = {Morchało, Jarosław},
journal = {Archivum Mathematicum},
keywords = {functional differential equations; asymptotic equivalence; homeomorphism; g-bounded solutions},
language = {eng},
number = {1},
pages = {37-47},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {Asymptotic and integral equivalence of functional and ordinary differential equations},
url = {http://eudml.org/doc/18282},
volume = {026},
year = {1990},
}

TY - JOUR
AU - Morchało, Jarosław
TI - Asymptotic and integral equivalence of functional and ordinary differential equations
JO - Archivum Mathematicum
PY - 1990
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 026
IS - 1
SP - 37
EP - 47
LA - eng
KW - functional differential equations; asymptotic equivalence; homeomorphism; g-bounded solutions
UR - http://eudml.org/doc/18282
ER -

References

top
  1. F. Brauer J. S. Wong, On the asymptotic relationships between solutions ot two systems of ordinary differential equations, J. Diff. Equations, 6 (1969), 527-543. (1969) Zbl0185.16601MR0252765
  2. K. L. Cooke, Asymptotic equivalence of an ordinary and a functional differential equations, J. Math. Anal. Appl. 51 (1975), 187-207. (1975) Zbl0304.34073MR0374611
  3. J. Futák, Asymptotic and integral equiualence of functional and ordinary differential equations, Fasc. Math. 15 (1984), 97-109. (1984) MR0819815
  4. T. G. Hallam, On Asymptotic Equivalence of the Bounded Solutions of Two Systems of Differential Equations, Mich. Math. Jor. Vol. 16 (1969), 353-363. (1969) Zbl0191.10401MR0252766
  5. A. Haščak M. Švec, Integral Equivalence of Two Systems of Differential Equations, Czech. Math. J. 32 (107), (1982), 423-436. (1982) Zbl0515.34025MR0669785
  6. A. Haščak, Integral Equivalence Between a Nonlinear System and its Nonlinear Perturbation, Math. Slov. 34, 4 (1984), 393-404. (1984) Zbl0598.34030MR0775248
  7. J. Morchalo, Integral Equivalence of Two Systems of Differential Equations, Rendiconti, Accad. Nazional Dei Lincei, Vol. LXXVIII, 1-2 (1985), 4-12. (1985) Zbl0643.34042MR0917745
  8. J. Morchalo, Asymptotic Equivalence of Functional and Ordinary Differential Equations, Fasc. Math, (to appear). Zbl0645.34033MR0942315
  9. M. Švec, Asymptotic Relationships between Solutions of Two Systems of Differential Equations, Czech. Math. J. 24 (99), (1974), 44-58. (1974) Zbl0322.34037MR0348202

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.